Hokkaido Mathematical Journal

KMO-Langevin Equation and Fluctuation-Dissipation Theorem (I)

Yasunori OKABE

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 15, Number 2 (1986), 163-216.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381518224

Digital Object Identifier
doi:10.14492/hokmj/1381518224

Mathematical Reviews number (MathSciNet)
MR846089

Zentralblatt MATH identifier
0615.60052

Citation

OKABE, Yasunori. KMO-Langevin Equation and Fluctuation-Dissipation Theorem (I). Hokkaido Math. J. 15 (1986), no. 2, 163--216. doi:10.14492/hokmj/1381518224. https://projecteuclid.org/euclid.hokmj/1381518224.


Export citation